# SDR AALA202410162697

- Difficulty date: October 14, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 68,152 hours, 36,724 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: L/G SYSTEM DISAGREE MSG AFTER LANDING AIRCRAFT RETURNED TO PHL FOR MAINTENANCE. PER TSM 32-31-00-810-842-A. FOUND 25GA PROX. SENSOR FAULTED PERFUNCTIONAL TEST 32-31-00-720-003-A. R&R PROX SENSOR 25GA AND RE-SHIMMED PER AMM 32-31-73-400.
